# SDR DXTA2023030782160

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 1,892 hours, 1,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1822
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMER LTS IN OFF POSITION, BOTH WING INSPECTION LIGHTS, MAIN ENTRANCE EXIT LIGHT, AND SEAT 3 OVERHEAD AND FLOOR LIGHTING ALL REMAINED ON.  REMOVED AND REPLACED BATTERY PACK IAW 680A AMM 33-50-01.  OPS CHECK GOOD
